MAUDE Adverse Event Report: MPRI CAPSUREFIX NOVUS LEAD MRI SURESCAN; ELECTRODE, PACEMAKER, PERMANENT

MPRI CAPSUREFIX NOVUS LEAD MRI SURESCAN; ELECTRODE, PACEMAKER, PERMANENT
Model Number 5076-85
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the right atrial (ra) lead exhibited intermittent oversensing during recorded arrhythmia episodes.The ra lead remains in use.No patient complications have been reported as a result of this event.

Brand Name
CAPSUREFIX NOVUS LEAD MRI SURESCAN
Common Device Name
ELECTRODE, PACEMAKER, PERMANENT
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key8892753
Report Number2649622-2019-14284
Device Sequence Number1617751
Product Code DTB
UDI-Device Identifier00681490730099
UDI-Public00681490730099
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P930039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/23/2011
Device Model Number5076-85
Device Catalogue Number5076-85
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2019
Initial Report FDA Received Date08/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADDRL1 IPG, 4965-35 LEAD,5071-35 LEAD
Patient Age67 YR